# SDR 2010FA0001095

- Difficulty date: September 27, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N855SA
- Make and model: Gulstm G1159A
- Aircraft serial: 363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 159BM102167B
- Condition: Cracked
- Location: Sta 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(S6NR) FLIGHT CREW REPORTED MAIN ENTRY DOOR WOULD HANG AT CLOSURE, INVESTIGATED ANOMALY AND DISCOVERED UPPER MAIN ENTRY DOOR ATTACH FITTING CRACKED.  CONTACTED MFG STRUCTURAL DEPT AND DIVULGED FINDINGS.  AFTER CONVERSATION WITH TECH SUPPORT, WAS INFORMED OF A REPLACEMENT FITTING THAT HAS BEEN MODIFIED TO TAKE THE LOAD OF THE RECIPROCATING ACTION OF THE MAIN ENTRY DOOR ACTUATOR.  INSTALLATION OF NEW FITTING AND SUPPORTING CHANNEL PERFORMED BY OUTSIDE VENDOR.  PERFORMED ADJUSTMENT/ RIGGING CHECK AND OPERATIONAL TEST OF MAIN ENTRY DOOR TO INCLUDE ACTUATOR WITH NO DISCREPANCIES NOTED.
